Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 17, 2016, 7:49 PM EDT for Oglethorpe County, Wilkes County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2016, 7:49 PM EDT (23:49 UTC)
- Expired
- Jun 17, 2016, 8:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
Counties Oglethorpe County, GA, Wilkes County, GA
The radar
The Greer radar (KGSP), 131 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1265 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1321 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
285
WWUS82 KFFC 172349
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT FRI JUN 17 2016
GAZ038-039-180015-
OGLETHORPE GA-WILKES GA-
749 PM EDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR OGLETHORPE AND WILKES COUNTIES
UNTIL 815 PM EDT...
AT 749 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES SOUTHEAST OF
CARLTON...OR 9 MILES NORTHEAST OF LEXINGTON...MOVING SOUTH AT 25 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...LEXINGTON...TIGNALL...RAYLE...CELESTE...VESTA...LUNDBERG...
POINT PETER...JACKSONS CROSSROADS...NEWTOWN...METASVILLE...MALLORYSVILLE...
NORMAN...PHILOMATH AND FICKLIN.
LAT...LON 3361 8275 3365 8281 3364 8287 3362 8288
3373 8295 3369 8301 3378 8311 3404 8312
3403 8310 3403 8309 3402 8305 3403 8302
3403 8293 3401 8294 3401 8291 3398 8286
3399 8282 3374 8254
TIME...MOT...LOC 2349Z 358DEG 20KT 3393 8297
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 17, 7:28 PM EDT, 21 minutes earlier.
Area forecast discussion, Jun 17, 7:28 PM EDT, 21 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 728 PM EDT FRI JUN 17 2016 .UPDATE... Updated to remove several counties from the watch that are behind the line of storms. Still expecting the severe threat to push south of the forecast area by 9 pm. /39 && .PREV DISCUSSION... /Issued 558 PM EDT FRI JUN 17 2016/ UPDATE... Updated to remove the following counties from the watch... Heard... Meriwether... Upson... Crawford... Peach... Twiggs... and Johnson. The severe threat of damaging winds will continue across parts of Central GA into the early evening. Timing tool indicates storms will push into Columbus area between 630pm and 7pm... and most storms should push south of the area by 9 pm if current trends continue. /39 PREV DISCUSSION... /Issued 514 PM EDT FRI JUN 17 2016/ UPDATE... Updated to remove numerous counties from the watch...mainly counties along and north of a Carroll... Coweta... Pike... Lamar... Monroe... Bibb... Jones... Wilkinson... Washington and Jefferson line. Strong to severe storms will continue to push across the rest of Central GA into the early evening hours. Main threat continues to be damaging winds and frequent lightning. 39 PREV DISCUSSION... /Issued 431 PM EDT FRI JUN 17 2016/ UPDATE... Updated to remove numerous counties from the watch...mainly counties along and north of a Polk... Paulding... Douglas... Fulton... Clayton... Henry... Newton... Morgan... Green and Taliaferro line. Strong to severe storms continue to develop ahead of a front and this threat is expected to continue across Central GA into at last early to mid evening. The main threats are damaging wind gusts up to 70 mph... large hail and frequent lightning. /39 PREV DISCUSSION... /Issued 356 PM EDT FRI JUN 17 2016/ SHORT TERM /Tonight through Saturday Night/... Frontal boundary drifting through north GA this afternoon as the upper short wave circulates over the Carolinas. Convection continues to develop along the boundary with the air mass very unstable due to high dew points and hot temperatures...yielding capes of around 3000. Expect this boundary to continue to drift into central GA during the night with severe possible for the next several hours. Models consistent in building in high pressure from the east late tonight into Saturday with fairly strong easterly low level flow. This should stabilize the air mass over much of the area. Will continue to have slight chances for areas south of Columbus to Macon until Saturday afternoon in case the boundary stalls in that area. Dry across the entire area Saturday night. 41 LONG TERM /Sunday through Friday/... Only a few tweaks were made to the long term. No big changes overall. Previous discussion included below. 20 Previous...Issued 347 AM EDT FRI JUN 17 2016 LONG TERM /Saturday Night through Thursday/... The last of the precis chances will be exiting or have exited the area to start the long term as high pressure builds over the area. The forecast will remain dry into Tuesday as a high pressure pattern dominates most of this . A surface trough ahead of an approaching cold front will affect mainly N GA Tuesday night with the chance for showers and thunderstorms and the chance for showers and storms will affect N and central GA Wednesday into Thursday as an upper trough moves across the area with the front moving into the area. Temperatures will start out below normal but return to near or slightly above normal Monday afternoon and beyond. BDL AVIATION... 00Z Update... Line of convection has moved south of all taf sites except CSG... and thunderstorms there should push south of CSG by 00z Sat. Still expect a front to push south of the area this evening... with winds shifting nw behind the front. Then a wedge front pushes in from the east by 05-06z Sat bringing east winds around 12-15kts with higher gusts all day on Sat. The east winds will spread MVFR cigs into the area by 07-09z tonight... that gradually improve to low VFR by 16-17z Sat... then should sct by 19-20z Sat. //ATL Confidence...00Z Update... Medium confidence all elements. && .PRELIMINARY POINT TEMPS/POPS... Athens 69 83 62 84 / 10 10 0 5 Atlanta 70 84 65 84 / 10 10 5 5 Blairsville 63 81 57 81 / 5 5 0 5 Cartersville 68 86 63 85 / 10 10 0 5 Columbus 74 86 69 86 / 60 20 10 5 Gainesville 68 82 62 82 / 10 10 0 5 Macon 71 85 65 85 / 20 20 10 5 Rome 68 88 62 86 / 10 10 0 5 Peachtree City 69 85 63 85 / 10 10 5 5 Vidalia 72 85 66 84 / 50 30 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 10 PM EDT this evening FOR THE FOLLOWING ZONES: Chattahoochee...Crisp...Dodge...Dooly... Emanuel...Laurens...Marion...Montgomery...Muscogee...Pulaski... Schley...Stewart...Sumter...Telfair...Toombs...Treutlen... Webster...Wheeler...Wilcox. && SHORT TERM...39 LONG TERM....Baker AVIATION...39
Hazardous weather outlook, Jun 17, 11:00 AM EDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1100 AM EDT FRI JUN 17 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1100 AM EDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... DAMAGING WINDS...HAIL...FREQUENT LIGHTNING AND HEAVY RAIN CAN BE EXPECTED WITH ANY SEVERE THUNDERSTORMS. THE BEST TIME FOR THUNDERSTORMS WILL BE FROM MID AFTERNOON THROUGH THE EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE OVER PORTIONS OF CENTRAL GEORGIA ON SATURDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED...BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 17, 7:13 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT FRI JUN 17 2016
GAZ090-102-180015-
STEWART GA-CHATTAHOOCHEE GA-
713 PM EDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR STEWART AND CHATTAHOOCHEE
COUNTIES UNTIL 815 PM EDT...
AT 713 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM CUSSETA TO NEAR FORT BENNING/LAWSON ARMY AIR FLD...AND
MOVING SOUTHEAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LUMPKIN...CUSSETA...RICHLAND...FORT BENNING/LAWSON ARMY AIR
FLD...OMAHA...
SANFORD...BROOKLYN...TROUTMAN...CHRISTOPHER...CHARLES...RENFROE...LOU
VALE... PROVIDENCE CANYON STATE PARK...WESTVILLE...MANTA AND
JAMESTOWN/SOUTH FORT BENNING.
LAT...LON 3192 8491 3195 8496 3198 8496 3197 8504
3199 8506 3209 8504 3213 8506 3218 8501
3220 8496 3222 8498 3222 8493 3224 8491
3225 8492 3226 8489 3230 8494 3232 8500
3235 8500 3236 8498 3238 8467 3192 8467
TIME...MOT...LOC 2313Z 334DEG 18KT 3231 8478 3229 8491 3232 8504Special weather statement, Jun 17, 7:22 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
722 PM EDT FRI JUN 17 2016
GAZ093-105-180030-
MACON GA-DOOLY GA-
722 PM EDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON AND DOOLY
COUNTIES UNTIL 830 PM EDT...
AT 722 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR DOOLING TO NEAR PINEHURST...AND MOVING SOUTHEAST
AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
VIENNA...OGLETHORPE...UNADILLA...MONTEZUMA...BYROMVILLE...PINEHURST..
.
LILLY...DOOLING...RICHWOOD...DRAYTON AND FLINT RIVER WMA.
LAT...LON 3205 8396 3209 8398 3210 8399 3231 8412
3228 8362 3203 8362
TIME...MOT...LOC 2322Z 299DEG 19KT 3222 8400 3216 8368Local storm report, Jun 17, 7:28 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
728 PM EDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG AILEY 32.19N 82.57W
06/17/2016 MONTGOMERY GA EMERGENCY MNGR
TREE DOWN AT INTERSECTION OF HWY 280 AND MCGREGOR ST IN
AILEY. EM ALSO REPORTS AT LEAST 40 TREES DOWN ACROSS
COUNTY...1 ON HOME.
&&
EVENT NUMBER FFC1600384
SNELSONSpecial weather statement, Jun 17, 7:37 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 PM EDT FRI JUN 17 2016
GAZ080-092-093-095-180015-
MACON GA-TAYLOR GA-SCHLEY GA-HOUSTON GA-
737 PM EDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR MACON...SOUTHERN TAYLOR...
NORTHEASTERN SCHLEY AND SOUTHWESTERN HOUSTON COUNTIES UNTIL 815 PM
EDT...
AT 736 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF PERRY TO IDEAL...AND MOVING
SOUTHEAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
PERRY...OGLETHORPE...UNADILLA...MONTEZUMA...MARSHALLVILLE...IDEAL...R
UPERT... GARDEN
VALLEY...FOUNTAINVILLE...GROVANIA...CLEARVIEW...HENDERSON...
BARTLETT...GROVE PARK...MOSS OAK...MEADOWDALE...WINCHESTER...ELKO
AND WHITEWATER STATE PARK.
LAT...LON 3244 8430 3246 8383 3244 8383 3244 8382
3246 8380 3246 8372 3229 8361 3229 8370
3228 8370 3228 8372 3229 8373 3229 8390
3228 8390 3225 8396 3224 8397 3223 8422
TIME...MOT...LOC 2336Z 305DEG 20KT 3238 8380 3237 8417Local storm report, Jun 17, 7:42 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
742 PM EDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 3 NNW LANDSBURG 32.28N 82.71W
06/17/2016 WHEELER GA 911 CALL CENTER
SEVERAL TREES DOWN AT HWY 46 AND HWY 19. NUMEROUS OTHER
TREES DOWN ACROSS COUNTY
&&
EVENT NUMBER FFC1600385
SNELSONSpecial weather statement, Jun 17, 7:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT FRI JUN 17 2016
GAZ038-039-180015-
OGLETHORPE GA-WILKES GA-
749 PM EDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR OGLETHORPE AND WILKES COUNTIES
UNTIL 815 PM EDT...
AT 749 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES SOUTHEAST OF
CARLTON...OR 9 MILES NORTHEAST OF LEXINGTON...MOVING SOUTH AT 25 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...LEXINGTON...TIGNALL...RAYLE...CELESTE...VESTA...LUNDBERG...
POINT PETER...JACKSONS CROSSROADS...NEWTOWN...METASVILLE...MALLORYSVILLE...
NORMAN...PHILOMATH AND FICKLIN.
LAT...LON 3361 8275 3365 8281 3364 8287 3362 8288
3373 8295 3369 8301 3378 8311 3404 8312
3403 8310 3403 8309 3402 8305 3403 8302
3403 8293 3401 8294 3401 8291 3398 8286
3399 8282 3374 8254
TIME...MOT...LOC 2349Z 358DEG 20KT 3393 8297The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:42 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 48 min |
| Jun 16, 9:16 PM EDT | Special Weather Statement | FFC | Marion | 29 min |
| Jun 17, 12:24 PM EDT | Special Weather Statement | FFC | Bartow, Paulding | 36 min |
| Jun 17, 12:32 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb | 43 min |
| Jun 17, 1:10 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 50 min |
| Jun 17, 1:27 PM EDT | Special Weather Statement | FFC | Gwinnett | 48 min |
| Jun 17, 1:30 PM EDT | Special Weather Statement | FFC | Floyd | 30 min |
| Jun 17, 1:42 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Jun 17, 1:55 PM EDT | Special Weather Statement | FFC | Polk | 35 min |
| Jun 17, 2:01 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Floyd, Paulding, Polk | 44 min |
| Jun 17, 2:04 PM EDT | Special Weather Statement | FFC | Gwinnett | 26 min |
| Jun 17, 2:06 PM EDT | Special Weather Statement | FFC | Rockdale | 24 min |
| Jun 17, 2:13 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 32 min |
| Jun 17, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 34 min |
| Jun 17, 2:30 PM EDT | Special Weather Statement | FFC | Clayton, Henry | 30 min |
| Jun 17, 2:45 PM EDT | Special Weather Statement | FFC | Warren | 30 min |
| Jun 17, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 18 min |
| Jun 17, 2:49 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Haralson, Polk | 41 min |
| Jun 17, 2:52 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton | 38 min |
| Jun 17, 2:56 PM EDT | Special Weather Statement | FFC | Putnam | 34 min |
| Jun 17, 3:02 PM EDT | Special Weather Statement | FFC | Fayette | 28 min |
| Jun 17, 3:13 PM EDT | Special Weather Statement | FFC | Fayette | 32 min |
| Jun 17, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Putnam | 42 min |
| Jun 17, 3:30 PM EDT | Special Weather Statement | FFC | Jones | 30 min |
| Jun 17, 3:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Polk | 42 min |
| Jun 17, 3:37 PM EDT | Special Weather Statement | FFC | Pike | 23 min |
| Jun 17, 3:43 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 47 min |
| Jun 17, 3:50 PM EDT | Severe Thunderstorm Warning | FFC | Jones | 28 min |
| Jun 17, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike, Upson | 38 min |
| Jun 17, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 46 min |
| Jun 17, 4:01 PM EDT | Special Weather Statement | FFC | Baldwin, Washington | 29 min |
| Jun 17, 4:05 PM EDT | Special Weather Statement | FFC | Warren | 25 min |
| Jun 17, 4:08 PM EDT | Special Weather Statement | FFC | Upson | 37 min |
| Jun 17, 4:09 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Jun 17, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington, Wilkinson | 45 min |
| Jun 17, 4:23 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 52 min |
| Jun 17, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Taylor, Upson | 30 min |
| Jun 17, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Houston, Peach | 41 min |
| Jun 17, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 47 min |
| Jun 17, 4:54 PM EDT | Special Weather Statement | FFC | Johnson | 36 min |
| Jun 17, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 48 min |
| Jun 17, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 46 min |
| Jun 17, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 28 min |
| Jun 17, 5:22 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 38 min |
| Jun 17, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 46 min |
| Jun 17, 5:36 PM EDT | Special Weather Statement | FFC | Dooly | 24 min |
| Jun 17, 5:39 PM EDT | Special Weather Statement | FFC | Dodge | 36 min |
| Jun 17, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Telfair, Wheeler | 41 min |
| Jun 17, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski, Wilcox | 40 min |
| Jun 17, 6:12 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 33 min |
| Jun 17, 6:19 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 56 min |
| Jun 17, 6:27 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler | 48 min |
| Jun 17, 6:30 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Jun 17, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 44 min |
| Jun 17, 6:44 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 31 min |
| Jun 17, 6:58 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jun 17, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 33 min |
| Jun 17, 7:13 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 62 min |
| Jun 17, 7:15 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 30 min |
| Jun 17, 7:22 PM EDT | Special Weather Statement | FFC | Dooly | 68 min |
| Jun 17, 7:27 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 35 min |
| Jun 17, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Pulaski, Wilcox | 45 min |
| Jun 17, 7:37 PM EDT | Special Weather Statement | FFC | Macon | 38 min |
| Jun 17, 7:56 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Pulaski | 49 min |
| Jun 17, 7:59 PM EDT | Special Weather Statement | FFC | Webster | 46 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.